Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Will emergency contraceptive taken last month delay the current regular cycle ?

my girl friend got emergency contraception (postinor 2) in last month(2011/03/24) .. but today She has been bleeding ....but her next menses day is (2011/04/13).... is she pregnant or not ?...please reply me.. ( my English is not much good,sorry for that)
Asked On : Sun, 3 Apr 2011
Answers:  1 Views:  37
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query. Emergency contraceptive pills are known to cause menstrual disturbances, and if she is bleeding then it is highly unlikely that she is preganant. To be sure you can go for urine pregnancy test. a Have a healthy living
Answered: Sun, 10 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor